MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4; HIP CEMENTLESS STEM
Catalog Number 01.13.104L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 july 2019: lot 185952: (b)(4) items manufactured and released on 10-"dic"-2018.Expiration date: 25-11-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one other similar reported event.
 
Event or Problem Description
Revision surgery performed 15 days after the primary due to pain caused by a fractured femur, which occurred while putting on his pants(no fall occurred, the patient placed body weight on one leg while attempting to place the other leg in pant leg when pop was heard and pain occurred).The surgeon cabled the fracture and revised the stem and head.The surgery was completed successfully.

Brand Name
MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8816677
Report Number3005180920-2019-00615
Device Sequence Number14074707
Product Code LZO
UDI-Device Identifier07630030803215
UDI-Public07630030803215
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2023
Device Catalogue Number01.13.104L
Device Lot Number185952
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR